# SDR SWAA2017103017465

- Difficulty date: October 25, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 29,377 hours, 17,438 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL RIB CRACKED AT STA 92.70, FORWARD UPPERMOST CORNER OF RIB.  REPAIRED RIB IAW ER AND EA.
